# SDR CALA0400595

- Difficulty date: August 11, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 51,273 hours, 26,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 656571034
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HAT CHANNEL FOR VHF ANTENNA CORRODED AT STA 727D, BL 0.  A NEW CHANNEL WAS INSTALLED IAW SRM 51-40-02.
